# SDR SCNA06006

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: PHHZB
- Make and model: Boeing 737-800
- Aircraft serial: 28374
- Aircraft time: 28,158 hours, 10,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND RIGHT FWD OVERWING EXIT DOOR MOUNTED EMERGENCY LIGHTS INOP.  RELAMPED EMERGENCY LIGHTS, OPS CHECK NORMAL.
